# SDR UNFR20120100003

- Difficulty date: February 17, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N209LF
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4960
- Aircraft time: 591 hours, 1,970 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 589 hours, 1,207 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Condition: Broken
- Location: Tail Boom
- Part time: 590 hours, 1,970 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, HORIZONTAL STAB WAS REQUIRED TO BE REMOVED.  UPON REMOVAL,  THE UPPER LT MOUNT FITTING WAS FOUND BROKEN COMPLETELY IN HALF.  AN EDDY CURRENT INSPECTION OF THE AREA RESULTED IN THE DISCOVERY OF THE UPPER RT FITTING BEING CRACKED ALSO.
